Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 166, NWS Morristown, TN

July 21, 2018Polk County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 21, 2018, 6:26 PM EDT for Polk County, Tennessee. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2018, 6:26 PM EDT (22:26 UTC)
Expired
Jul 21, 2018, 7:15 PM EDT
In force
49 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Polk County, TN

The radar

The Northeast Alabama radar (KHTX), 142 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 6:40 PM EDTTSTM WND DMGDucktown, TNSEVERAL TREES DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 682 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
682 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
826 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted.

257 
WUUS54 KMRX 212226
SVRMRX
TNC139-212315-
/O.NEW.KMRX.SV.W.0166.180721T2226Z-180721T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
626 PM EDT SAT JUL 21 2018

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Polk County in east Tennessee...

* Until 715 PM EDT.

* At 626 PM EDT, a severe thunderstorm was located near Benton,
  moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Benton, Ducktown, William L. Davenport Refuge, Big Frog Mountain,
  Parksville, Reliance, Copperhill and Archville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3511 8470 3523 8456 3508 8431 3499 8432
      3499 8462
TIME...MOT...LOC 2226Z 314DEG 28KT 3513 8456 

HAIL...1.00IN
WIND...60MPH
 
$$

05/MA
3 follow-up statements
714 
WWUS54 KMRX 212240
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
640 PM EDT SAT JUL 21 2018

TNC139-212315-
/O.CON.KMRX.SV.W.0166.000000T0000Z-180721T2315Z/
Polk TN-
640 PM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN POLK COUNTY...

At 640 PM EDT, a severe thunderstorm was located near Ducktown,
moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ducktown, William L. Davenport Refuge, Copperhill, Archville and Big
Frog Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3510 8459 3516 8454 3508 8431 3499 8432
      3499 8458
TIME...MOT...LOC 2240Z 314DEG 28KT 3505 8446 

HAIL...1.00IN
WIND...60MPH
 
$$

05/MA
295 
WWUS54 KMRX 212257
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
657 PM EDT SAT JUL 21 2018

TNC139-212315-
/O.CON.KMRX.SV.W.0166.000000T0000Z-180721T2315Z/
Polk TN-
657 PM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN POLK COUNTY...

At 657 PM EDT, a severe thunderstorm was located over Ducktown,
moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ducktown, William L. Davenport Refuge, Copperhill and Big Frog
Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3509 8453 3512 8447 3508 8431 3499 8432
      3499 8453
TIME...MOT...LOC 2257Z 312DEG 23KT 3500 8439 

HAIL...1.00IN
WIND...60MPH
 
$$

05/MA
027 
WWUS54 KMRX 212305
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
705 PM EDT SAT JUL 21 2018

TNC139-212315-
/O.EXP.KMRX.SV.W.0166.000000T0000Z-180721T2315Z/
Polk TN-
705 PM EDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POLK COUNTY WILL
EXPIRE AT 715 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3509 8453 3512 8447 3508 8431 3499 8432
      3499 8453
TIME...MOT...LOC 2305Z 314DEG 28KT 3497 8435 

$$

05/MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:19 PM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jul 21, 3:19 PM EDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
319 PM EDT Sat Jul 21 2018

.SHORT TERM...(Tonight and Sunday)...

Water vapor satellite imagery shows the closed upper low to our
northwest, over southern Indiana and parts of the Ohio River
Valley this afternoon. Locally, skies were rather clear earlier
this day across the forecast area. However with good insolation
the atmosphere has recovered and the CU field has really perked up
over the plateau and mountain areas. Given this, plus some showers
showing up on radar over southeast Kentucky and along the plateau,
still think that at least some scattered showers and thunderstorms
will develop across the forecast area this afternoon and evening,
especially the northern half. The upper low will drop south
tonight and Sunday, which will again lead to unstable conditions.
Severe weather is not likely, but another round of afternoon
showers is expected.

.LONG TERM...(Sunday night through Friday)...

Low pressure system that is expected to move over the area will
continue to be the biggest weather influencer through next week.
This will lead to a general pattern of cloudy skies, near/below
average temperatures, and persistent rain chances. A couple of
fronts and ripples of energy from the north will dive down during
the week, and this will lead to enhanced rain and thunderstorm
chances... But currently forecast models do not indicate any
particular day to have strong signal for widespread severe weather
during the upcoming work week. Due to the recent rainfalls and with
the potential for some locations to see several days of showers
and/or thunderstorms we could see the potential for flooding in
areas that see heavy rain this upcoming week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             69  85  68  84 /  50  60  40  60
Knoxville McGhee Tyson Airport, TN  68  81  66  83 /  50  70  50  60
Oak Ridge, TN                       68  82  67  83 /  50  70  40  60
Tri Cities Airport, TN              66  79  64  82 /  60  70  50  70

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

CD/ABM
Hazardous weather outlook, Jul 21, 3:28 PM EDT, 2 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
328 PM EDT Sat Jul 21 2018

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-221930-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
328 PM EDT Sat Jul 21 2018 /228 PM CDT Sat Jul 21 2018/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...This Afternoon and Tonight

Scattered showers and thunderstorms are expected this afternoon
through late this evening. Widespread severe storms are not
expected. However a few strong storms could develop, with damaging
winds and large hail a possibility.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Not hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

In the hours before

Special weather statement, Jul 21, 5:44 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Morristown TN
544 PM EDT SAT JUL 21 2018

TNZ014-015-038-212230-
Claiborne TN-Hancock TN-Grainger TN-
544 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAIBORNE...
SOUTHWESTERN HANCOCK AND GRAINGER COUNTIES UNTIL 630 PM EDT...

At 544 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Tazewell, or 8 miles northwest of Rutledge, moving east at 25
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rutledge, New Tazewell, Bean Station, Tazewell, Springdale, Lone
Mountain, Thorn Hill, Treadway and Sandlick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3643 8320 3641 8322 3640 8328 3638 8329
      3634 8326 3632 8328 3629 8326 3628 8328
      3626 8328 3627 8331 3630 8333 3628 8334
      3628 8336 3624 8342 3622 8342 3628 8369
      3635 8367 3636 8370 3636 8371 3646 8369
TIME...MOT...LOC 2144Z 279DEG 21KT 3636 8362

05/MA
Special weather statement, Jul 21, 5:49 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Morristown TN
549 PM EDT SAT JUL 21 2018

TNZ099-100-212215-
Bradley TN-Hamilton TN-
549 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRADLEY AND
SOUTHEASTERN HAMILTON COUNTIES UNTIL 615 PM EDT...

At 548 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Harrison, or 8 miles north of Ringgold, moving
southeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Chattanooga, Harrison, Collegedale, East Brainerd, Red Clay State
Park, Flint Springs, Apison, Gap Springs, Ooltewah, East Ridge and
Harrison Bay State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3499 8521 3514 8512 3501 8478 3499 8479
TIME...MOT...LOC 2148Z 296DEG 18KT 3503 8510

05/MA
Special weather statement, Jul 21, 6:07 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Morristown TN
607 PM EDT SAT JUL 21 2018

TNZ101-212300-
West Polk TN-
607 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK COUNTY UNTIL 700 PM
EDT...

At 607 PM EDT, Doppler radar was tracking a strong thunderstorm over
Benton, moving southeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Benton, Reliance, Archville, Hiwassee Ocoee State Park and
Parksville.

LAT...LON 3512 8473 3517 8470 3523 8470 3524 8471
      3526 8467 3527 8467 3527 8452 3522 8439
      3503 8456
TIME...MOT...LOC 2207Z 297DEG 17KT 3520 8465

05/MA
Special weather statement, Jul 21, 6:10 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Morristown TN
610 PM EDT SAT JUL 21 2018

NCZ060-TNZ087-102-212300-
Cherokee NC-East Polk TN-Southeast Monroe TN-
610 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE AND SOUTH CENTRAL MONROE
COUNTIES UNTIL 700 PM EDT...

At 609 PM EDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Etowah, or 15 miles northeast of Ducktown, moving
southeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Murphy, Hiawasse Dam, Coker Creek, Violet, Marble and Unaka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3519 8440 3525 8437 3534 8426 3526 8401
      3525 8400 3524 8401 3522 8397 3523 8391
      3522 8387 3499 8401 3499 8403
TIME...MOT...LOC 2209Z 297DEG 16KT 3524 8427

05/MA
Local storm report, Jul 21, 6:22 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
622 PM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     COLLEGEDALE             35.04N 85.05W
07/21/2018                   HAMILTON           TN   911 CALL CENTER

            MULTIPLE TREES AND POWERLINES DOWN.

&&

PWARREN
Special weather statement, Jul 21, 6:24 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Morristown TN
624 PM EDT SAT JUL 21 2018

TNZ085-086-212315-
Northwest Monroe TN-McMinn TN-
624 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCMINN AND
NORTHWESTERN MONROE COUNTIES UNTIL 715 PM EDT...

At 623 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sweetwater, moving southeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sweetwater, Madisonville, Tellico Plains, Niota and Mount Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3552 8460 3561 8454 3561 8452 3562 8452
      3554 8415 3535 8432
TIME...MOT...LOC 2223Z 295DEG 17KT 3554 8451

05/MA

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:02 PM EDTSevere Thunderstorm WarningMRXClaiborne, Hancock58 min
Jul 20, 9:12 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Scott48 min
Jul 20, 9:42 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Hawkins63 min
Jul 20, 9:56 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Union49 min
Jul 20, 10:10 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Jefferson, Sullivan, Unicoi, Washington65 min
Jul 20, 10:17 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Sevier58 min
Jul 20, 10:31 PM EDTTornado WarningMRXBledsoe, Rhea44 min
Jul 20, 10:44 PM EDTSevere Thunderstorm WarningMRXHamblen16 min
Jul 20, 10:48 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Unicoi57 min
Jul 20, 11:10 PM EDTTornado WarningMRXBledsoe, Meigs, Rhea50 min
Jul 20, 11:13 PM EDTSevere Thunderstorm WarningMRXCocke, Sevier32 min
Jul 20, 11:18 PM EDTSevere Thunderstorm WarningMRXBledsoe, Rhea42 min
Jul 20, 11:42 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs, Rhea48 min
Jul 20, 11:47 PM EDTAreal Flood AdvisoryMRXBledsoe, Meigs, Rhea, Roane3 hr
Jul 21, 12:02 AM EDTSpecial Weather StatementMRXBledsoe43 min
Jul 21, 12:11 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Rhea, Sequatchie49 min
Jul 21, 12:14 AM EDTSpecial Weather StatementMRXScott46 min
Jul 21, 12:24 AM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs, Polk51 min
Jul 21, 12:55 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea50 min
Jul 21, 12:58 AM EDTAreal Flood AdvisoryMRXMcMinn, Meigs, Rhea3 hr
Jul 21, 12:58 AM EDTSevere Thunderstorm WarningMRXPolk62 min
Jul 21, 1:16 AM EDTAreal Flood AdvisoryMRXBledsoe, Rhea3 hr
Jul 21, 1:21 AM EDTSevere Thunderstorm WarningMRXBledsoe, Rhea39 min
Jul 21, 1:27 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Scott48 min
Jul 21, 1:28 AM EDTSevere Thunderstorm WarningMRXBradley, McMinn47 min
Jul 21, 2:02 AM EDTSevere Thunderstorm WarningMRXBradley, Polk28 min
Jul 21, 2:11 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Roane, Scott52 min
Jul 21, 2:16 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Knox, Union59 min
Jul 21, 2:39 AM EDTAreal Flood AdvisoryMRXBradley, McMinn, Polk3 hr
Jul 21, 2:54 AM EDTSpecial Weather StatementMRXBlount, Loudon, Roane66 min
Jul 21, 3:06 AM EDTSevere Thunderstorm WarningMRXBledsoe, Rhea39 min
Jul 21, 3:10 AM EDTSpecial Weather StatementMRXCocke, Grainger, Hamblen, Jefferson50 min
Jul 21, 3:30 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea45 min
Jul 21, 3:36 AM EDTAreal Flood WarningMRXBledsoe, Bradley, Hamilton, McMinn, Meigs, Rhea3 hr
Jul 21, 3:41 AM EDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie48 min
Jul 21, 3:53 AM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe41 min
Jul 21, 4:05 AM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Polk40 min
Jul 21, 4:33 AM EDTAreal Flood AdvisoryMRXBradley, Hamilton, Marion, Polk117 min
Jul 21, 6:39 AM EDTSevere Thunderstorm WarningMRXBledsoe36 min
Jul 21, 7:05 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea25 min
Jul 21, 7:24 AM EDTSpecial Weather StatementMRXBradley, Polk36 min
Jul 21, 4:06 PM EDTSpecial Weather StatementMRXKnox39 min
Jul 21, 4:17 PM EDTSpecial Weather StatementMRXMonroe43 min
Jul 21, 4:45 PM EDTSpecial Weather StatementMRXHancock, Hawkins60 min
Jul 21, 4:47 PM EDTSpecial Weather StatementMRXSevier58 min
Jul 21, 5:12 PM EDTSpecial Weather StatementMRXBradley63 min
Jul 21, 5:19 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs56 min
Jul 21, 5:33 PM EDTSpecial Weather StatementMRXMonroe42 min
Jul 21, 5:44 PM EDTSpecial Weather StatementMRXGrainger46 min
Jul 21, 5:49 PM EDTSpecial Weather StatementMRXBradley26 min
Jul 21, 5:53 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton37 min
Jul 21, 6:07 PM EDTSpecial Weather StatementMRXPolk53 min
Jul 21, 6:24 PM EDTSpecial Weather StatementMRXMonroe51 min
Jul 21, 7:00 PM EDTSpecial Weather StatementMRXBlount30 min
Jul 21, 7:15 PM EDTSevere Thunderstorm WarningMRXBlount, Sevier34 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.